# SDR ASOA00003

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 25,074 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED HALF THE EMERGENCY FLOOR LIGHTS AND ROW 1 EMERGENCY EXIT SIGN ARE INOPERATIVE.  MAINTENANCE CHARGED EMERGENCY BATTERY PACKS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETRNED TO SERVICE.  (M)
